# SDR TWAA0002402

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK FOUND NUMBER 1 PYLON TOP AFT SKIN HAD 4 ROWS OF BLIND FASTENERS LOOSE AND WORKING.  REPLACED UPPER SKIN AND FASTENERS PER DAC DRAWING 9957742, 9915500, 9915501, 9915502, AND 9915503.
